# SDR AALA202506231743

- Difficulty date: June 21, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 76,336 hours, 29,551 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover Plate
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON EXTERNAL SKIN PASSENGER CREW DOOR 841 UPPER COVER PLATE CORNER FORWARD POSITION RIGHT HAND SIDE. REPLACED EXTERNAL SKIN PASSENGER CREW DOOR 841 UPPER COVER PLATE CORNER FORWARD POSITION RRIGHT HAND SIDE PER SRM 51-42-11-801 AND DWG D52110475.
